# SDR GTIA2024033138034

- Difficulty date: March 30, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N978NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11356
- Aircraft time: 3,691 hours, 1,570 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 29219
- Condition: No Test
- Location: Galley
- Part time: 85 hours, 36 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP -REMOVED & REPLACED MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD MOC # 64493
